# SDR CALA0000222

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 160 - 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER CUSP CORRODED AT FS 160-218, LBL 56-62.  THE CORRODED AREA WAS REMOVED AND A NEW PART WAS INSTALLED IAW SRM 51-30-02, 51-10-04, 51-10-03, 51-30-05, AND 51-30-07.
